Alert archive / New York / Small Craft Advisories in 2021
Small Craft Advisory 44, NWS New York, NY
NWS New York, NY issued this small craft advisory at Apr 24, 2021, 3:32 PM EDT. It took effect at Apr 25, 2021, 6:00 AM EDT. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2021, 3:32 PM EDT (19:32 UTC)
- In effect from
- Apr 25, 2021, 6:00 AM EDT
- Expired
- Apr 26, 2021, 9:41 PM EDT
- In force
- 40 hr
- Issued by
- NWS New York, NY
The text
As transmitted.
193 WHUS71 KOKX 241932 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 332 PM EDT Sat Apr 24 2021 ANZ350-353-355-251000- /O.NEW.KOKX.SC.Y.0044.210425T1000Z-210426T1000Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 332 PM EDT Sat Apr 24 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 6 AM EDT MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet expected. * WHERE...Sandy Hook NJ to Montauk Point NY out 20 nm. * WHEN...From 6 AM Sunday to 6 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ332-251000- /O.NEW.KOKX.SC.Y.0044.210425T1600Z-210426T1000Z/ Long Island Sound East of the Mouth of the Connecticut River- 332 PM EDT Sat Apr 24 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SUNDAY TO 6 AM EDT MONDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 2 to 4 feet expected. * WHERE...Long Island Sound east of Orient Point and the Connecticut River. * WHEN...From noon Sunday to 6 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ331-335-338-340-345-251000- /O.NEW.KOKX.SC.Y.0044.210426T0400Z-210426T1000Z/ Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 332 PM EDT Sat Apr 24 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO 6 AM EDT MONDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 1 to 3 feet expected. * WHERE...Long Island Sound west of the Orient Point and the Connecticut River, New York Harbor, Peconic and Gardiners Bays, and South Shore Bays from Jones Inlet through Shinnecock Bay. * WHEN...From midnight Sunday night to 6 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
8 follow-up statements
432 WHUS71 KOKX 250209 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 1009 PM EDT Sat Apr 24 2021 ANZ350-353-355-251515- /O.CON.KOKX.SC.Y.0044.210425T1000Z-210426T1000Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 1009 PM EDT Sat Apr 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO 6 AM EDT MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet expected. * WHERE...Sandy Hook NJ to Montauk Point NY out 20 nm. * WHEN...From 6 AM Sunday to 6 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ332-251515- /O.CON.KOKX.SC.Y.0044.210425T1600Z-210426T1000Z/ Long Island Sound East of the Mouth of the Connecticut River- 1009 PM EDT Sat Apr 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO 6 AM EDT MONDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 2 to 4 feet expected. * WHERE...Long Island Sound east of Orient Point and the Connecticut River. * WHEN...From noon Sunday to 6 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ331-335-338-340-345-251515- /O.CON.KOKX.SC.Y.0044.210426T0400Z-210426T1000Z/ Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 1009 PM EDT Sat Apr 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO 6 AM EDT MONDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 1 to 3 feet expected. * WHERE...Long Island Sound west of the Orient Point and the Connecticut River, New York Harbor, Peconic and Gardiners Bays, and South Shore Bays from Jones Inlet through Shinnecock Bay. * WHEN...From midnight Sunday night to 6 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
766 WHUS71 KOKX 250838 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 438 AM EDT Sun Apr 25 2021 ANZ350-353-355-252145- /O.EXT.KOKX.SC.Y.0044.210425T1000Z-210426T2200Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 438 AM EDT Sun Apr 25 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT MONDAY... * WHAT...NW winds 20 to 25 kt with brief gusts up to 35 kt and seas 4 to 7 ft expected. * WHERE...Sandy Hook NJ to Montauk Point NY out 20 nm. * WHEN...Until 6 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ332-252145- /O.EXT.KOKX.SC.Y.0044.210425T1600Z-210426T2200Z/ Long Island Sound East of the Mouth of the Connecticut River- 438 AM EDT Sun Apr 25 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 6 PM EDT MONDAY... * WHAT...NW winds 20 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft expected. * WHERE...Long Island Sound E of Orient Point and the Connecticut River. * WHEN...From noon today to 6 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ331-335-338-340-345-252145- /O.EXT.KOKX.SC.Y.0044.210426T0400Z-210426T2200Z/ Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 438 AM EDT Sun Apr 25 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EDT MONDAY... * WHAT...NW winds 15 to 20 kt with gusts up to 25 kt expected. * WHERE...Long Island Sound W of Orient Point and the Connecticut River, the south shore and eastern bays of Long Island, and New York Harbor. * WHEN...From midnight tonight to 6 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
974 WHUS71 KOKX 251946 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 346 PM EDT Sun Apr 25 2021 ANZ331-335-338-340-345-260915- /O.EXT.KOKX.SC.Y.0044.210426T0300Z-210427T0000Z/ Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 346 PM EDT Sun Apr 25 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO 8 PM EDT MONDAY... * WHAT...NW winds 15 to 20 kt with gusts up to 25 kt expected. * WHERE...Long Island Sound W of Orient Point and the Connecticut River, the south shore and eastern bays of Long Island, and New York Harbor. * WHEN...From 11 PM this evening to 8 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ332-260915- /O.EXT.KOKX.SC.Y.0044.000000T0000Z-210427T0000Z/ Long Island Sound East of the Mouth of the Connecticut River- 346 PM EDT Sun Apr 25 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT MONDAY... * WHAT...NW winds 20 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft expected. * WHERE...Long Island Sound E of Orient Point and the Connecticut River. * WHEN...Until 8 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ350-353-355-260915- /O.EXT.KOKX.SC.Y.0044.000000T0000Z-210427T0200Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 346 PM EDT Sun Apr 25 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT MONDAY... * WHAT...NW winds 20 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Sandy Hook NJ to Montauk Point NY out 20 nm. * WHEN...Until 10 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
688 WHUS71 KOKX 260209 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 1009 PM EDT Sun Apr 25 2021 ANZ331-335-338-340-345-261515- /O.CON.KOKX.SC.Y.0044.210426T0300Z-210427T0000Z/ Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 1009 PM EDT Sun Apr 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 1 to 3 feet expected. * WHERE...Long Island Sound west of the Orient Point and the Connecticut River, New York Harbor, Peconic and Gardiners Bays, and South Shore Bays from Jones Inlet through Shinnecock Bay. * WHEN...Until 8 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ332-261515- /O.CON.KOKX.SC.Y.0044.000000T0000Z-210427T0000Z/ Long Island Sound East of the Mouth of the Connecticut River- 1009 PM EDT Sun Apr 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 2 to 4 feet. * WHERE...Long Island Sound east of Orient Point and the Connecticut River. * WHEN...Until 8 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ350-353-355-261515- /O.CON.KOKX.SC.Y.0044.000000T0000Z-210427T0200Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 1009 PM EDT Sun Apr 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT MONDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet. * WHERE...Sandy Hook NJ to Montauk Point NY out 20 nm. * WHEN...Until 10 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
140 WHUS71 KOKX 260743 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 343 AM EDT Mon Apr 26 2021 ANZ331-332-335-338-340-345-262045- /O.CON.KOKX.SC.Y.0044.000000T0000Z-210427T0000Z/ Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 343 AM EDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 2 to 4 feet expected. * WHERE...Long Island Sound west of the Orient Point and the Connecticut River, New York Harbor, Peconic and Gardiners Bays, and South Shore Bays from Jones Inlet through Shinnecock Bay. * WHEN...Until 8 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ350-353-355-262045- /O.CON.KOKX.SC.Y.0044.000000T0000Z-210427T0200Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 343 AM EDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet. * WHERE...Sandy Hook NJ to Montauk Point NY out 20 nm. * WHEN...Until 10 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
584 WHUS71 KOKX 261945 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 345 PM EDT Mon Apr 26 2021 ANZ350-353-355-262330- /O.EXT.KOKX.SC.Y.0044.000000T0000Z-210427T0500Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 345 PM EDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EDT TUESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet. * WHERE...Sandy Hook NJ to Montauk Point NY out 20 nm. * WHEN...Until 1 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ331-332-335-338-340-345-262300- /O.EXT.KOKX.SC.Y.0044.000000T0000Z-210426T2300Z/ Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 345 PM EDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt. * WHERE...Long Island Sound west of the Orient Point and the Connecticut River, New York Harbor, Peconic and Gardiners Bays, and South Shore Bays from Jones Inlet through Shinnecock Bay. * WHEN...Until 7 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
871 WHUS71 KOKX 262302 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 702 PM EDT Mon Apr 26 2021 ANZ331-332-338-340-345-270200- /O.EXP.KOKX.SC.Y.0044.000000T0000Z-210426T2300Z/ /O.NEW.KOKX.SC.Y.0045.210426T2302Z-210427T0200Z/ Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 702 PM EDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt and seas around 2 feet. * WHERE...Long Island Sound east of Port Jefferson and New Haven, New York Harbor, Peconic and Gardiners Bays, and South Shore Bays from Jones Inlet through Shinnecock Bay. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ335-270015- /O.EXP.KOKX.SC.Y.0044.000000T0000Z-210426T2300Z/ Long Island Sound West of New Haven CT/Port Jefferson NY- 702 PM EDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... Wind gusts have fallen below small craft criteria, thus the small craft advisory has been allowed to expire. $$ ANZ350-353-355-270200- /O.CON.KOKX.SC.Y.0044.000000T0000Z-210427T0500Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 702 PM EDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT TUESDAY... * WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt and seas 3 to 5 feet. * WHERE...Sandy Hook NJ to Montauk Point NY out 20 nm. * WHEN...Until 1 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
485 WHUS71 KOKX 270141 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 941 PM EDT Mon Apr 26 2021 ANZ331-332-338-340-345-270245- /O.CAN.KOKX.SC.Y.0045.000000T0000Z-210427T0200Z/ Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 941 PM EDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ ANZ350-353-355-270245- /O.CAN.KOKX.SC.Y.0044.000000T0000Z-210427T0500Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 941 PM EDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Apr 24, 2:07 PM EDT, 1 hour 25 minutes earlier.
Area forecast discussion, Apr 24, 2:07 PM EDT, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service New York NY
207 PM EDT Sat Apr 24 2021
.SYNOPSIS...
High pressure over the Mid Atlantic region this morning will
move offshore this afternoon. Low pressure over the Southeast
will then move off the Mid Atlantic coast late tonight, pass
just south of the waters on Sunday, then head south and east of
Nantucket Sunday night. High pressure will build over the region
Monday and Tuesday, and shift to the south on Wednesday as a
warm front passes to the north. A frontal system will begin to
approach from the west on Thursday and impact the area Friday
and Saturday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Forecast is on track overall.
Adjusted dew point values slightly higher owing to steady
southerly flow. This should help RH values slightly as we head
into the afternoon.
A shortwave ridge aloft will slide across today as attendant
sfc high pressure moves off the Mid Atlantic coast. With full
sunshine the mixed layer should be very deep away from the
coast, and expect dewpoints to drop into the lower 20s before
SW flow brings higher dewpoint air in from off the ocean this
afternoon closer to the coast. Inland sections should see
widespread lower 70s for highs, with mid 60s confined to south
facing shorelines of SE CT and Long Island. High clouds with the
approaching low should start to arrive late this afternoon
mainly for western sections as the shortwave ridge axis moves
across.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
Clouds lower and thicken tonight, with rain quickly
overspreading the area after midnight as the approaching low
moves off the Mid Atlantic coast. A period of moderate to
heavy rain expected late tonight into the morning hours, with
the higher amts across NYC metro and Long Island where midlevel
frontogenesis and low level WAA/moisture transport appear to be
maximized. Rain should taper off to sct showers in the afternoon
as this forcing and the associated upper trough axis move east,
with only a few leftover showers across S CT and far ern Long
Island early Sunday evening.
Low temps Sat night should range from the lower 50s in NYC to
the mid/upper 40s elsewhere, followed by high temps on Sunday
below MOS and limited by clouds/rainfall to the 50s across Long
Island and southern CT. Improving conds late day should allow
high temps to reach the lower 60s in NYC metro and the lower
Hudson Valley.
Brisk NW flow as the low passes to the east will keep the blyr
from fully decoupling Sunday night. As a result lows well inland
will be in the upper 30s, with 40-45 for NYC metro and coastal
sections.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
No significant changes in the long term period from the previous
forecast. Still expecting high pressure to dominate across the
region Monday into Thursday with a warming trend, as an omega
blocking pattern sets up. A trough sets up from central Canada to
the Gulf coast Wednesday into Thursday, as the ridge remains along
the east coast. The ridge shifts east late Thursday and Thursday
night and low pressure tracking west of the ridge will begin to move
into the area, and through the region Friday and Saturday.
A warming trend is expected in the middle of the week and stuck
fairly close to NBM temps. It appears that the NBM has warmer temps
than the previous run. Temperatures Wednesday and Thursday still are
on track to be 10 to nearly 15 degrees above seasonal levels, mainly
inland away from the marine influence in a southerly flow.
Temperatures will be more normal by the weekend behind the frontal
system.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
High pressure moving offshore will give way to an approaching
low pressure area tonight. The low will move offshore to the
southeast of Long Island on Sunday.
VFR conditions are expected through this evening and into the
start of the overnight period. However, for overnight into
daybreak Sunday, rain is expected to spread across the region
with MVFR to IFR conditions expected. These low conditions are
expected to last through much of Sunday.
A S-SW flow of 10-15 kt will be gusting up to 20 kt at times
this afternoon into early this evening. Winds will decrease
tonight and become more variable in direction. Winds become more
NE-N overnight into Sunday at 10-15 kt. Gusts are expected
during the day Sunday up to 20 kt at times.
NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...
KEWR and KTEB could possibly get a more SE wind late this
afternoon (20-22Z). Some 20 kt gusts can be expected at times
before 00Z for NYC terminals.
.OUTLOOK FOR 18Z SUNDAY THROUGH THURSDAY....
.Sunday afternoon-Sunday night...Conditions improving to VFR.
Rain coming to an end. N gusts 15-20kt Sunday afternoon. NW
gusts 20-25 kt Sunday night.
.Monday...VFR. NW gusts 20-25 kt. Gusts diminish late evening
and overnight.
.Tuesday through Thursday...Mainly VFR.
Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90
&&
.MARINE...
Quiet until NE flow with the low emerging off the Mid Atlantic
coast Sunday morning quickly brings minimal SCA conds to the
ocean waters, with NE-E flow gusting to 25 kt and seas 5-6 ft,
As the low pulls away Sunday night, expect SCA conds on all
waters with NW winds gusting to 25-30 kt, and a few gusts
reaching 35 kt on the outer ocean waters E of Moriches Inlets.
Ocean seas should also build further Sunday night, reaching 5-8
ft per GFSwave/NWPS blend.
SCA conditions likely to continue on the ocean waters and possibly
on the eastern sound and eastern bays Mon AM as low pressure
tracks into the Canadian Maritimes. Conditions subside through
Monday afternoon and by Monday evening sub SCA conditions are
expected across the forecast waters. With high pressure in
control into mid week winds and seas will remain below SCA
levels late Monday night through much of Thursday.
&&
.FIRE WEATHER...
RH will be on the low side (upper teens/lower 20s) most of
today due to deep a mixed layer, but winds will not be as strong
as those of yesterday. Could see some low RH and gusty NW winds
on Mon, but expect fuel moistures to be higher after Sunday's
rainfall.
&&
.HYDROLOGY...
Rainfall of 3/4 to 1 inch likely for Long Island and NYC metro
late tonight into Sunday, with areas just north seeing mostly
1/2 to 3/4 inch. Only nuisance minor impacts expected attm.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...None.
&&
SYNOPSIS...BC/BG
NEAR TERM...BG/DJ
SHORT TERM...BG
LONG TERM...BC
AVIATION...JM
MARINE...BC/BG
FIRE WEATHER...
HYDROLOGY...BC/BGHazardous weather outlook, Apr 24, 7:00 AM EDT, 8 hours 32 minutes before
Hazardous Weather Outlook National Weather Service New York NY 700 AM EDT Sat Apr 24 2021 ANZ331-332-335-338-340-345-350-353-355-CTZ005>012-NJZ002-004-006- 103>108-NYZ067>075-078>081-176>179-251100- Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm-Northern Fairfield- Northern New Haven-Northern Middlesex-Northern New London- Southern Fairfield-Southern New Haven-Southern Middlesex- Southern New London-Western Passaic-Eastern Passaic-Hudson- Western Bergen-Eastern Bergen-Western Essex-Eastern Essex- Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk- Northeast Suffolk-Southwest Suffolk-Southeast Suffolk- Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 700 AM EDT Sat Apr 24 2021 This Hazardous Weather Outlook is for Atlantic coastal waters, southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
Nearby
Small Craft Advisories in New York, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.